# SDR IPXA10M59663

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Engine: Ge CF680C2D1F
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 604411
- Part serial: 33
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST LO BAT 1 MSG.  REPLACED AND OPERATIONAL TESTED EMERGENCY LIGHT SYS IAW MM CH AP 33-51-01-04 AND 33-51-04-5. PN OFF AND ON 60-4411 SN OFF 33 SN ON35.
